# SDR SWAA2014060928820

- Difficulty date: June 8, 2014
- Submitted: June 10, 2014
- Operation: Air carrier
- Aircraft: N930AT
- Make and model: Boeing 717-200
- Aircraft serial: 55072
- Aircraft time: 35,316 hours, 24,280 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: D198401
- Condition: Dirty
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMER EVAC SLIDE GIRT BAR SYS DIRTY.  CLEANED GIRT BAR IAW AMM.
